Maxigesic Tablets 32s

Regular price
$13.99
Sale price
$13.99
Regular price
Sold out
Unit price
per 
Tax included.
- +

Maxigesic Tablets 32s Double action pain relief - only Maxigesic combines Paracetamol plus Ibuprofen anti-inflammatory.Maxigesic reduces fever and the discomfort associated with fever. Maxigesic is for the temporary relief of pain associated with: Headache Migraine Tension Headache Toothache Arthritis Rheumatic Pain Dental Procedures Tennis Elbow Period Pain Backache Muscular Pain Joint Pain Sore Throat Active Ingredients: Paracetamol - 500mg Ibuprofen - 150mg

Maxigesic Tablets 32s